# SDR CHQA200600041

- Difficulty date: April 5, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N564RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145524
- Aircraft time: 10,548 hours, 7,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT EXTERIOR OVERWING (AFT) IS INOPERATIVE.  RELAMPED RIGHT HAND OVERWING EMERGENCY LIGHT AS PER MM 33-50-07.  OPS CHECK GOOD.
